MATHEMATICA BOHEMICA, Vol. 125, No. 4, pp. 385-420 (2000)

Reaction-diffusion systems: Destabilizing effect of conditions given by inclusions

Jan Eisner

Jan Eisner, Mathematical Institute, Academy of Sciences of the Czech Republic, Zitna 25, Praha 1, Czech Republic, e-mail:

Abstract: Sufficient conditions for destabilizing effects of certain unilateral boundary conditions and for the existence of bifurcation points for spatial patterns to reaction-diffusion systems of the activator-inhibitor type are proved. The conditions are related with the mollification method employed to overcome difficulties connected with empty interiors of appropriate convex cones.

Keywords: bifurcation, spatial patterns, reaction-diffusion system, mollification, inclusions

Classification (MSC2000): 35B32, 35K57, 35K58, 47H04

Full text of the article:

[Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition